MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LUD C-SECTION-LF

Medline Industries, LP MEDLINE; DBD-LUD C-SECTION-LF
Catalog Number DYNJ0101616L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that we came across a contaminated cath pack.It looks like the cloraprep may have leaked.
 
Additional Manufacturer Narrative
It was reported that we came across a contaminated cath pack.It looks like the chloraprep may have leaked.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information.Becomes available this report will be reopened and reevaluated.This medical device report (mdr).Is being submitted as part of retrospective review activities, which include review of historical data.In accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LUD C-SECTION-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raniya pringle
three lakes drive
northfield, IL 60093--275
MDR Report Key50214378
Report Number1417592-2026-15686
Device Sequence Number6099580
Product Code OHM
UDI-Device Identifier40195327339358
UDI-Public40195327339358
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ0101616L
Device Lot Number23JDB591
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown